# SDR 2008FA0000849

- Difficulty date: November 1, 2008
- Submitted: November 28, 2008
- Operation: General aviation
- Aircraft: N39FS
- Make and model: Namer T28C
- Aircraft serial: 624480
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 30B4521A
- Part serial: 1067
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN PREVIOUSLY HAD A FIELD FAILURE-COMPLETE MELT DOWN AFTER APPROX 12 FLIGHTS AFTER OVERHAUL.  IT WAS REPAIRED UNDER WARRANTY AND REINSTALLED.  AFTER APPROX 4 FLIGHTS IT WOULD NOT CONSISTENTLY CARRY THE LOAD.  ACFT REGULATION/CHARGING SYST CHECKED AND FOUND CORRECT.  THE INSP COVER ON THE GENERATOR WAS REMOVED AND DAMAGE TO THE COMMUTATOR WAS FOUND PROBABLY DUE TO THE PREVIOUS FAILURE.  INSP OF 1 SET OF BRUSHES REVEALED GROOVED FACES AND THE LACK OF PROPER BRUSH RUN AT OVERHAUL.  AS STATED THIS IS 2ND FAILURE OF THIS ITEM IN A VERY SHORT TIME, THESE FAILURES ARE OBVIOUSLY DUE TO THE LACK OF PROPER PROCEDURES/ WORKMANSHIP BEING FOLLOWED.  (K)
